Side Effects from Cipro For Bladder Infection and Sinus Infection
I had been on Cipro before many times and for various uses, I am allergic to sulfa meds so when I HAD A urinary tract infection and I was given Cipro.
I have sinus infections and again put on Cipro. It is a $4.00 antibiotic and when you do not have prescription coverage and are a single mom it works out better.
Unfortunatly every time I used it I experienced severe GI issues and was always told to just continue and it was a side effect.
The last time I used Cipro was in September after my OBGYN put me on it to avoid a possible infection after removing an ingrown hair. I was sick from day 2. I finished my doses and then suffered continuously with GI issues (chronic runs).
Now I am almost 3 months later and I have developed shoulder pain and ankle swelling/pain so severe it has led me to the ER. I decided to read up n my sudden pain and found that this is all relative to the Cipro. I have experienced many of not all of the side effects listed for Cipro toxicity. Now what?